# SDR HEEA968763

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Step Wear
- Location: Spur Adapter
- Part time: 646 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED OUT 1ST AND 2ND STAGE WHEELS.  UPON VISUAL INSPECTION OF COMPRESSOR NOTED THE FOLLOWING:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SHAFT AFT SPLINES. INSTALLED A USED SERVICEABLE PART.
